Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes high colestrol and thyroid levels? - Online Doctor Chats

Date : 06-Apr-2014
User rating for this question
Very Good Posted in: X-ray, Lab tests and Scans
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hi
User:hi
Doctor:Hi
Doctor:How can I help?
User:i want to consult my basic blood test reports with u
User:i think i have talke dto u before,
User:it is 3 pdf files uploaded in my profile,
Doctor:ok
User:can u viewthese filesor shall i send u right now,
Doctor:let me check
User:ok
Doctor:I will be able to see it in a few minutes
Doctor:Till then we can talk about your question
User:it showing high colestrol
User:and high in thyroid
Doctor:ok
User:it is 8
User:shall i go on taking some medicines or chnage my lifestyle
User:as last time we have discussed my ED problem and you have suggested for these all tests
User:ok
Doctor:Yes i remember
User:so please suggest next tstep
Doctor:I got your reports
User:ok
Doctor:Give me a moment to go through it
User:3 pdfs
Doctor:lets discuss it one report at a time
Doctor:first about your thyroid report
Doctor:your TSH is high
User:that lab guy asked me what have u taken last night .... in dinner, i have taken muttor paneer 1 big bowl,somay be it is thereason for high colestrol but what high thyroid
User:yes
Doctor:It seems like a subclinical hypothyriodism
User:it means?
User:ok
Doctor:It means that t3 and t4 are normal
User:ok
Doctor:these are the hormones that aer circulating in blood and are responsible for metabolism
Doctor:tsh is a regulating hormone
User:ok
User:how to controlTSH
Doctor:it is high since the t3 and t4 may be depleting according to their demand
User:ok
Doctor:It just means that you need to get it regularly checked
User:ok
User:at the gap of 45 days
Doctor:maybe every 1 year or sooner if you feel weak
User:ok
User:can we make it 6 months
User:ok
User:any medicines for it,
Doctor:You do not need medicines now
Doctor:yes you can do it every 6 months
User:but how to control it
Doctor:medicines for this condition are actually t4 supplements
User:so is this the reason for my ED problem.
Doctor:You may take lifestyle precautions like exercise and avoiding virals, drinking clean water
Doctor:mostly these also have limited efficacy
Doctor:It will develop at its pace
Doctor:now coming to your lipids
Doctor:the triglyceride levels are high
User:ok
Doctor:others are only marginally high and maybe because of high triglycerides only
User:ok
User:what is the solution Dr
Doctor:the solution is three pronged
Doctor:first is diet
User:ok
Doctor:it should be low in fats and calories
User:ok
Doctor:totally avoid milk products like cheese, butter, ghee, icecreams etc
Doctor:exercise daily for atleast 20 min a day
User:ok
Doctor:exercise can include gym, walk, yoga, etc
Doctor:third is medicines
Doctor:you can try statin group of medicines for a month and see if it gets better
User:which medicines i can take
Doctor:but these medicines should be taken if there is no liver, kidney or muscle issue
User:u have seen my results mam
Doctor:maybe atorvastatin
User:please suggest some medicines
Doctor:you will need written prescription to get it
User:may be?
Doctor:there are many medicines in statin group of drugs
Doctor:among them you can try atorvastatin
Doctor:here i would like to know if your bp is ok
User:so in short we can say that these 2 problem of thyroid and colestrol level making the blood circulation slow in my body and causing ED problem
User:am i right, please suggest
Doctor:lipids can cause ed
Doctor:in research they have linked
Doctor:i was asking about your bp
User:so 30 minutes brisk walk and to avoid all junk food will help me
User:sorry, yes mam, it was ok
Doctor:it will definitely
Doctor:ok
User:okay , thanks a lot,
User:3rd pdf is ok naa
Doctor:also regarding ed, are you newly married?
Doctor:3rd is ok
User:mam it is almost 28 months
Doctor:ed can be caused by many factors
Doctor:ohk
User:and we are planning for a baby
Doctor:ok
User:when we tried , it does not happen, so i found it is called ED
Doctor:for how long do you have ed?
User:3 months, but we did once a month,
User:it started in nov month 2013
Doctor:ok
Doctor:any idea about cause?
User:stress may be
Doctor:maybe something happened
Doctor:ok
User:because it happend once i nnov 12, when we got married
Doctor:for stress you should try breathing technique(kriya) and yoga
Doctor:ok
User:that time it stayed for 2 months
User:this time it is 4 months
Doctor:ok
User:so am worried
Doctor:so it seems to be psychological
User:it means...
Doctor:the more you worry the worse it will become
User:oh
User:ok
Doctor:sometimes marriage counselling also helps
User:like
Doctor:especially if relation is not congenial
User:no, min ei love marriage
Doctor:ok
User:so he supports me everytime, we are happy toghther
User:she
Doctor:then performance anxiety can be there
User:may be, u r right
User:that is also a cause for ED
User:okay
User:thanks
Doctor:that is most common cause
User:i will try mornig walk and healthy food
User:will quite drinking also
Doctor:also try yoga
User:thanks for your time
Doctor:take a 5 day course
User:any another suggestion
User:okay,
Doctor:thanks for consulting
User:thanks
User:really thanks
User:have a good time
User:bye
Doctor:you too
Doctor:take care
User:thanks
Doctor:bye
User:ok
Doctor:ok
Doctor:bye
Question is related to
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor